# SDR CA160314011

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 42,846 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Broken
- Location: Turbine Wheel
- Component: Turbine Wheel, Garrtt
- Component part number: 310210610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACFT WAS IN THE HANGER FOR A ROUTINE DAILY INSPECTION WHEN MAINTENANCE NOTICED THAT WHEN HE LOOKED UP THE EXHAUST PIPE ON THE ENGINE THAT HE COULD SEE THE NR 3 TURBINE ROTOR HAD DAMAGE ON IT.  THE TURBINE SHOP WAS NOTIFIED OF THE PROBLEM AND THE MAINTENANCE PERSON WAS TOLD TO PULL THE ENGINE FOR A HOT SECTION REPAIR. UPON DISASSEMBLE OF THE TURBINE MODULE IT WAS NOTICED THAT THE NR 2 TURBINE ROTOR HAD A BLADE FAILURE ON 1 OF THE BLADES, THIS WAS ALSO THE CAUSE OF THE NR 3 TURBINE ROTOR DAMAGE.  THE ENGINE WAS INSPECTED AND REPAIRED AND SENT BACK TO THE MAINTENANCE DEPARTMENT TO INSTALL IT BACK ONTO THE ACFT THAT IT CAME OFF OF.  THERE WAS NO OTHER ISSUES WITH THE ACFT.
